# SDR AALA202210118961

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 69,225 hours, 26,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL CAUTION LIGHT IS ILLUMINATED. MAINTENANCE FOUND L3 DOOR, EMERGENCY DOOR OPENER/DAMPERNER LOW. CHARGED L3 DOOR EMERGENCY RESERVOIR PER AMM 52-22-00.  CIDS PANEL CAUTION LIGHT EXTINGUISHED.
